# SDR FDEA201008253214

- Difficulty date: August 25, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 53FX1517101
- Condition: Cracked
- Location: Bs 460 S3-4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD UPPER SILL FITTING BS 460 FWD SIDE BETWEEN STR 3L AND 4L CRACKED.  REMOVED AND REPLACED MCD UPPER SILL FITTING IAW SRM REV 103, 51-30-5 AND 51-30-2.
